ORCID as entered in ROS

Select Publications
Dick J, 2007, 'A note on the existence of sequences with small star discrepancy', Journal of Complexity, 23, pp. 649 - 652
Dick J; Kritzer P; Leobacher G; Pillichshammer F, 2007, 'Constructions of general polynomial lattice rules based on the weighted star discrepancy', Finite Fields and Their Applications, 13, pp. 1045 - 1070
Dick J, 2007, 'Explicit constructions of quasi-Monte Carlo rules for the numerical integration of high-dimensional periodic functions', SIAM Journal on Numerical Analysis, 45, pp. 2141 - 2176
Dick J; Kritzer P; Kuo FY; Sloan IH, 2007, 'Lattice-Nystrom method for Fredholm integral equations of the second kind with convolution type kernels', Journal of Complexity, 23, pp. 752 - 772
Dick J; Kritzer P; Pillichshammer F; Schmid W, 2007, 'On the existence of higher order polynomial lattices based on a generalized figure of merit', Journal of Complexity, 23, pp. 581 - 593
Dick J; Leobacher G; Pillichshammer F, 2007, 'Randomized Smolyak algorithms based on digital sequences for multivariate integration', IMA Journal of Numerical Analysis, 27, pp. 655 - 674
Dick J; Leobacher G; Pillichshammer F, 2007, 'Smolyak algorithms based on digital (t, α, d)‐sequences for multivariate integration', PAMM, 7, pp. 1022403 - 1022404, http://dx.doi.org/10.1002/pamm.200700232
Dick J; Pillichshammer F, 2007, 'Strong tractability of multivariate integration of arbitrary high order using digitally shifted polynomial lattice rules', Journal of Complexity, 27, pp. 436 - 453
Dick J; Pillichshammer F, 2007, 'Strong tractability of multivariate integration of arbitrary order', PAMM, 7, pp. 1022405 - 1022406, http://dx.doi.org/10.1002/pamm.200700276
Dick J, 2007, 'The construction of extensible polynomial lattice rules with small weighted star discrepancy', Mathematics of Computation, 76, pp. 2077 - 2085
Dick J; Pillichshammer F; Waterhouse BJ, 2007, 'The construction of good extensible Korobov rules', Computing, 79, pp. 79 - 91
Cristea L; Dick J; Leobacher G; Pillichshammer F, 2007, 'The tent transformation can improve the convergence rate of quasi-Monte Carlo algorithms using digital nets', Numerische Mathematik, 105, pp. 413 - 455
Dick J; Kritzer P, 2006, 'A best possible upper bound on the star discrepancy of (t,m,2)-nets', Monte Carlo Methods and Applications, 12, pp. 1 - 17
Dick J, 2006, 'A Taylor space for multivariate integration', Monte Carlo Methods and Applications, 12, pp. 99 - 111
Pirsic G; Dick J; Pillichshammer F, 2006, 'Cyclic digital nets, hyperplane nets, and multivariate integration in Sobolev spaces', SIAM Journal on Numerical Analysis, 44, pp. 385 - 411
Dick J; Sloan IH; Wang XJ; Wozniakowski H, 2006, 'Good lattice rules in weighted Korobov spaces with general weights', Numerische Mathematik, 103, pp. 63 - 97
Christea LL; Dick J; Pillichshammer F, 2006, 'On the mean square weighted L2 discrepancy of randomized digital nets in prime base', Journal of Complexity, 22, pp. 605 - 629
Dick J; Pillichshammer F, 2006, 'Periodic functions with bounded remainder', Archiv der Mathematik, 87, pp. 554 - 563
Dick J; Pillichshammer F, 2005, 'A note on the figure of merit of 2-dimensional rank 2 lattice rules', Integers: the Electronic Journal of Combinatorial Number Theory, 5, pp. #A05
Dick J; Leobacher G; Pillichshammer F, 2005, 'Construction algorithms for digital nets with low weighted star discrepancy', SIAM Journal on Numerical Analysis, 43, pp. 76 - 95
Dick J; Kuo FY; Pillichshammer F; Sloan IH, 2005, 'Construction algorithms for polynomial lattice rules for multivariate integration', Mathematics of Computation, 74, pp. 1895 - 1921
Dick J; Pillichshammer F, 2005, 'Diaphony, discrepancy, spectral test and worst-case error', Mathematics and Computers in Simulation, 70, pp. 159 - 171, http://www.sciencedirect.com/science/article/B6V0T-4GY891Y-1/2/0b417782bcd03d235a3025c6d124b651
Dick J; Pillichshammer F, 2005, 'Dyadic diaphony of digital nets over Z(2)', Monatshefte fur Mathematik, 145, pp. 285 - 299
Dick J; Pillichshammer F, 2005, 'Multivariate integration in weighted Hilbert spaces based on Walsh functions and weighted Sobolev spaces', Journal of Complexity, 21, pp. 149 - 195
Dick J; Pillichshammer F, 2005, 'On the mean square weighted L_2 discrepancy of randomized digital (t,m,s)-nets over Z_2', ACTA Arithmetica, 117, pp. 371 - 403
Dick J; Kritzer P, 2005, 'Star discrepancy estimates for digital (t, m, 2)-nets and digital (t, 2)-sequences over Z(2)', ACTA Mathematica Hungarica, 109, pp. 239 - 254
Dick J; Sloan IH; Wang XJ; Wozniakowski H, 2004, 'Liberating the weights', Journal of Complexity, 20, pp. 593 - 623
Wang X; Sloan IH; Dick J, 2004, 'On Korobov lattice rules in weighted spaces', SIAM Journal on Numerical Analysis, 42, pp. 1760 - 1779
Dick J, 2004, 'On the convergence rate of the component-by-component construction ofgood lattice rules', Journal of Complexity, 20, pp. 493 - 522
Dick J; Kuo FY, 2004, 'Reducing the construction cost of the component-by-component construction of good lattice rules', Mathematics of Computation, 73, pp. 1967 - 1988
Buratti Y; Dick J; Le Gia Q; Zhu Y; Hameiri Z, 2019, 'Inversion of the Shockley-Read-Hall equation using random forests', Canberra, presented at Asia Pacific Solar Research Conference, Canberra, 03 December 2019
Buratti Y; Dick J; Le Gia Q; Hameiri Z, 2019, 'A machine learning approach to defect parameters extraction: Using random forests to inverse the shockley-read-hall equation', in Conference Record of the IEEE Photovoltaic Specialists Conference, Institute of Electrical and Electronics Engineers (IEEE), Chicago, USA, pp. 3070 - 3073, presented at 46th IEEE photovoltaic specialists conference, Chicago, USA, 17 June 2019 - 21 June 2019, http://dx.doi.org/10.1109/PVSC40753.2019.8980717
Dick J; Le Gia QT; Schwab CH, 2014, 'Higher Order Quasi Monte-Carlo Integration in Uncertainty Quantification', in Kirby RM; Berzins M; Hesthaven JS (eds.), Spectral and High Order Methods for Partial Differential Equations ICOSAHOM 2014, Springer Nature, Salt Lake City, Utah, USA, pp. 445 - 453, presented at ICOSAHOM conference, Salt Lake City, Utah, USA, 23 June 2014 - 27 June 2014, http://dx.doi.org/10.1007/978-3-319-19800-2_41
Zhu H; Dick J, 2014, 'Discrepancy estimates for acceptance-rejection samplers using stratified inputs', in Cools R; Nuyens D (ed.), Springer Proceedings in Mathematics and Statistics, Springer Nature, BELGIUM, KU Leuven, Leuven, pp. 599 - 619, presented at 11th International Conference on Monte Carlo and Quasi-Monte Carlo Methods in Scientific Computing (MCQMC), BELGIUM, KU Leuven, Leuven, 06 April 2014 - 11 April 2014, http://dx.doi.org/10.1007/978-3-319-33507-0_33
Dick J; Kuo FY; Peters GW; Sloan IH, 2013, 'Preface', in Springer Proceedings in Mathematics and Statistics
Dick J; Baldeaux JF, 2008, 'Equidistribution properties of generalized nets and sequences', in Monte Carlo and Quasi-Monte Carlo Methods 2008, Springer, New York, presented at Monte Carlo and Quasi-Monte Carlo Methods 2008, Montreal, Canada, 06 July 2008 - 11 July 2008
Dick J, 2008, 'On quasi-Monte Carlo rules achieving higher order convergence', in Monte Carlo and Quasi-Monte Carlo Methods 2008, Springer, New York, presented at Monte Carlo and Quasi-Monte Carlo Methods 2008, Montreal, Canada, 06 July 2008 - 11 July 2008
Dick J; Kritzer P; Kuo FY, 2006, 'Approximation of functions using digital nets', in 7th International Conference on Monte Carlo and Quasi Monte Carlo Methods in Scientific Computing, Ulm, Germany, presented at 7th International Conference on Monte Carlo and Quasi Monte Carlo Methods in Scientific Computing, Ulm, Germany, 14 August 2006 - 18 August 2006
Dick J; Niederreiter H; Pillichshammer F, 2004, 'Weighted Star Discrepancy of Digital Nets in Prime Bases', in Monte Carlo and Quasi-Monte Carlo Methods 2004, France, presented at Monte Carlo and Quasi-Monte Carlo Methods 2004, France, 07 June 2004 - 10 June 2004
Dick J; Kuo FY, 2002, 'Constructing good lattice rules with millions of points', in 5th International Conference on Monte Carlo and Quasi-Monte Carlo Methods in Scientific Computing (MCQMC 2002), National University of Singapore, presented at 5th International Conference on Monte Carlo and Quasi-Monte Carlo Methods in Scientific Computing (MCQMC 2002), National University of Singapore, 25 November 2002 - 28 November 2002
Dick J; Kuo FY; Peters GW; Sloan IH; Dick J; Kuo FY; Peters GW; Sloan IH, (eds.), 2013, 'Monte Carlo and quasi-Monte Carlo methods 2012', Springer Berlin Heidelberg, Vol. 65, http://dx.doi.org/10.1007/978-3-642-41095-6
Dick J; Goda T; Larcher G; Pillichshammer F; Suzuki K, 2025, On the quasi-uniformity properties of quasi-Monte Carlo lattice point sets and sequences, http://dx.doi.org/10.48550/arxiv.2502.06202
Mustapha K; McLean W; Dick J, 2024, An $\alpha$-robust and second-order accurate scheme for a subdiffusion equation, http://dx.doi.org/10.48550/arxiv.2401.04946
Dick J; Ebert A; Herrmann L; Kritzer P; Longo M, 2023, The fast reduced QMC matrix-vector product, http://dx.doi.org/10.48550/arxiv.2305.11645
Dick J; Goda T; Suzuki K, 2021, Component-by-component construction of randomized rank-1 lattice rules achieving almost the optimal randomized error rate, http://dx.doi.org/10.48550/arxiv.2109.11694
Dick J; Goda T; Murata H, 2020, Toeplitz Monte Carlo, http://dx.doi.org/10.48550/arxiv.2003.03915
Hallett N; Yi K; Dick J; Hodge C; Sutton G; Wang YG; You J, 2020, Deep Learning Based Unsupervised and Semi-supervised Classification for Keratoconus, http://dx.doi.org/10.48550/arxiv.2001.11653
Dick J; Hinrichs A; Pillichshammer F, 2020, A note on the periodic $L_2$-discrepancy of Korobov's $p$-sets, http://dx.doi.org/10.48550/arxiv.2001.01973
Dick J; Goda T, 2019, Stability of lattice rules and polynomial lattice rules constructed by the component-by-component algorithm, http://dx.doi.org/10.48550/arxiv.1912.10651
Dick J; Hinrichs A; Pillichshammer F; Prochno J, 2019, Tractability properties of the discrepancy in Orlicz norms, http://dx.doi.org/10.48550/arxiv.1910.12571